Change search
ReferencesLink to record
Permanent link

Direct link
Semi-variation and multilinear Stieltjes integrals
KTH, School of Technology and Health (STH), Naturvetenskapliga avdelningen (Closed 20130701).ORCID iD: 0000-0002-8203-6810
1997 (English)In: Glasnik Matematicki - Serija III, ISSN 0017-095X, E-ISSN 1846-7989, Vol. 32(52),, no 1, 17-28 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we consider the existence of the Riemann-Stieltjes and Moore Pollard  multilinar integrals in Banach spaces for   functions with bounded  semivariations.

Place, publisher, year, edition, pages
Zagreb: Croatian Math. Soc. Univ. Zagreb Dep. Math. , 1997. Vol. 32(52),, no 1, 17-28 p.
Keyword [en]
Semivariation, bilinear integral, Banach space, Riemann-Stieltjes multilinear integral, Moore-Pollard and Young integral
National Category
URN: urn:nbn:se:kth:diva-82509OAI: diva2:498306

NR 20140805

Available from: 2012-02-12 Created: 2012-02-12 Last updated: 2015-11-11Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Halilovic, Armin
By organisation
Naturvetenskapliga avdelningen (Closed 20130701)
In the same journal
Glasnik Matematicki - Serija III

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 39 hits
ReferencesLink to record
Permanent link

Direct link